This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Steriod Cream to Treat Penile Adhesion in 5-year-old
Hi my 5-year-old son's pediatrician told me that he has a penile adhesion where the skin on the top has attached to the skin underneath. He seems to have extra skin that bunches up right there so I haven't noticed this adhesion. When I pull back the extra skin, I see a purple line going all the way around. The pediatrician recommended that I put a steriod cream on the purple line to thin the skin. She said that, after 14 days, the skin should be thin enough to gently pull apart. Then, I could apply an ointment to the area until it heals. Has anyone heard of this? His penis has always seemed a bit buried to me, but the pediatric urologist we saw when he was 2 said that it would look normal by the time he is 4 or 5. He was circumcised at birth. Well, he is 5 now and it looks normal about 40 percent of the time, but 60 percent of the time it still hides.
I guess my question is, has anyone heard of using steriod cream for this purpose? Could there be any negative effects of doing this for 14 days?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.